# SDR RAIA201301250001

- Difficulty date: January 25, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 22,826 hours, 21,308 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BLEED 2 VALVE FAIL MESSAGE FOLLOWED BY A WING ANTI-ICE FAIL MESSAGE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 HIGH STAGE PRESSURE SWITCH AND THE NR 2 BLEED VALVE.  SYSTEM OPS CHECKED GOOD.
